# SDR 98ZZZX1262

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerohp Maintenance LLC, repair station YWYR832L
- Aircraft: N126TV
- Make and model: Snias AS350B2
- Aircraft serial: 2944
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Failed
- Location: Eng Tachometer
- Part time: 513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER INDICATOR READ INTERMITTENTLY LOW.
